Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Have lightheadedness and feeling of faint. Took recita forte and emidoxcin. What could be the cause?

iam suffering with ibs and gerd from last 25 age is 36yrs.from last six months iam suffering from lightheadedness and feeling of getting faint.i have consulted neuro he has given me Recita forte and Emidoxcin.when i stop taking this I dont get sleep and same feeling of getting faint happens to me.give me the possible cause of this problem and solution to it.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
History of IBS andn GERD, with complaints of lightheadedness from past 6 months and was prescribed escitalopram 10 +clonazepam 0.5 and prochlorperazine. You do not say how much improvement these drugs have caused. Escitalopram is an antidepressant and clonazepam a benzodiazepine. The latter can cause withdrawal symptoms (in your case difficulty in sleep) if stopped abruptly and is more beneficial for acute symptoms and if taken for a short period of time. They have to be stopped with a slow taper and since it has been taken for 6 months it needs a even slower taper. Consult your doctor for this, do not attempt to stop it yourself.
Prochlorperazine is an antiemetic used for treating nausea and vertigo. It has other properties as well.
Lightheadedness can be caused by several reasons, like low blood sugar, low blood pressure, stress or anxiety, an internal ear pathology etc.
The solution to it will simply depend on the cause of the problem.
You can get yourself evaluated by a general physician and subsequently visit a psychiatrist if necessary.
Hope this helps,
Dr. A. Rao. Kavoor
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor